MathSciNet Relay Station
MathSciNet bibliographic data
MR607081 14K05 (14H40)
Mukai, Shigeru Duality between $D(X)$ and $D(\hat X)$ with its application to Picard sheaves. Nagoya Math. J. 81 (1981), 153–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement